# SDR IXXA20170320200

- Difficulty date: January 23, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 1153-1175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE PLATE BS 1153 - 1175 CORRODED AROUND NUT PLATES.  REMOVED CORROSION FROM THE PRESSURE PLATE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51.  R & R IAW DRAWING 146T5000.
